# SDR 9517173239

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-211
- Aircraft serial: 367
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DTW, THE LEFT MAIN LANDING GEAR DOOR DID NOT INDICATE LOCKED AFTER LANDING GEAR EXTENSION.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURES AND CYCLED LANDING GEAR.  ALL INDICATIONS NORMAL AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MAIN LANDING GEAR DOOR PROXIMITY SENSORS, 27GA AND 29GA.  OPERATIONAL CHECK OK.
